# SDR 05FDEA00306

- Difficulty date: February 18, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 34,761 hours, 25,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN AT BS 1069, 1 INCH ABOVE STR 25R.  *S/D*  REPAIRED SKIN PER SRM 53-30-3.
